Jump to content

chest pain

What would cause a patient to have chest pain a few hours post dialysis? We have discussed this and our Mgr says it is not related to dialysis. One of the nurses says it is as the dialysis treatment is stressful on the heart. The patient has not had a problem until recently (chest pain) but does have a history of angina. Any input would be great!. I know the SNS plays a part in this and it would make sense that it was related to dialysis. I think the Mgr does not want to think it is related to treatment as she might see this as 'doing something wrong' or 'blame' from the patient. ???????// :coollook: :) :rotfl: :balloons: :uhoh3: :uhoh21: :imbar :p

With further investigation and speaking with other units, I am now wondering if this is not a case of microemboli. A collegue has suggested that in some patients, when heparin is dropped low to 500 from 1K, often there are microemboli. Has anyone had experience with this situation, now that I have given more information. It is baffling and might add the patient's BP usually when this occurs is wnl... There is another aspect that I have been thining about and that is of perhaps tiny air bubbles or aggregates therefore, perhaps rinsing dialyzer better? Then, again, anyone have any experience with prerinsed dialyzers?

Guest
This topic is now closed to further replies.
×

By using the site you agree to our Privacy, Cookies, and Terms of Service Policies.

OK